Translator Disclaimer
November 2014 Approximation of a stochastic wave equation in dimension three, with application to a support theorem in Hölder norm
Francisco J. Delgado-Vences, Marta Sanz-Solé
Bernoulli 20(4): 2169-2216 (November 2014). DOI: 10.3150/13-BEJ554

Abstract

A characterization of the support in Hölder norm of the law of the solution to a stochastic wave equation with three-dimensional space variable is proved. The result is a consequence of an approximation theorem, in the convergence of probability, for a sequence of evolution equations driven by a family of regularizations of the driving noise.

Citation

Download Citation

Francisco J. Delgado-Vences. Marta Sanz-Solé. "Approximation of a stochastic wave equation in dimension three, with application to a support theorem in Hölder norm." Bernoulli 20 (4) 2169 - 2216, November 2014. https://doi.org/10.3150/13-BEJ554

Information

Published: November 2014
First available in Project Euclid: 19 September 2014

zbMATH: 1306.60087
MathSciNet: MR3263102
Digital Object Identifier: 10.3150/13-BEJ554

Rights: Copyright © 2014 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
48 PAGES


SHARE
Vol.20 • No. 4 • November 2014
Back to Top